# SDR UPS04M42949

- Difficulty date: June 10, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT HORIZ STAB NR 18 BARREL NUT HOLE FOUND CORRODED.     CORROSION AT B/N HOLE NR 18 LT REMOVED AND REAMED, BLEND TO 1.067 INCHES FOUND EXCEEDED EO MD11-5510-19409-G LIMITS.  FAB AND REPAIR SLEEVE BUSHING IAW EO MD11-5510-19409-G.PR1422B2 SEALANT APPLIED AT B/N HOLE NR 18 LT IAW EN.1 197-04.  REPAIR AND INSTALLED SLEEVE BUSHING AT B/N HOLE NR 18 LT IAW EO MD1 1-5510-19409-G AND EN.  1197-04 FOUND WITHIN LIMIT,SATISFACTORY.
